# SDR DALA1156805532

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 70,316 hours, 28,961 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flange
- Condition: Leaking
- Location: Center Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH PASSING 1200 FEET A STRONG SMELL OF JET FUEL BECAME APPARENT.  LASTED STRONG ENOUGH THRU TOUCHDOWN AND DISSIPATED BY TAXI SPEED.  FLIGHT CREW FILLED OUT AIRCRAFT FUME QUESTIONNAIRE.  ONCE ON GROUND MAINTENANCE FOUND FUEL LEAK IN THE LEFT ECS BAY AT FUEL SUMP DRAIN VALVE.  THE LEFT CENTER SUMP DRAIN FLANGE WAS REPLACED.  LEAK CHECK WAS ACCOMPLISHED PER B757 AMM 28-11-02-0401-926A-A.  ALL CHECKS GOOD.
